# SDR AALA20160619004

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 12,126 hours, 4,818 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B1899
- Condition: Dragging
- Location: Rt Mlg
- Part time: 25,157 hours, 10,579 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  CREW WAS INFORMED BY ACFT NEXT IN LINE THAT ON TAKEOFF THEY OBSERVED SPARKS COMING FROM THE RT MLG.  MAINTENANCE FOUND THE NR 3 BRAKE DRAGGING.  R & R BRAKE IAW AMM 32-41-41.  ACCOMPLISHED HIGH SPEED TAXI WITH NO DEFECTS NOTED.
